Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A characterization of the subgroups of finitely presented groups


Author: George S. Sacerdote
Journal: Bull. Amer. Math. Soc. 82 (1976), 609-611
MSC (1970): Primary 20F15, 20F10, 02F47
DOI: https://doi.org/10.1090/S0002-9904-1976-14131-6
MathSciNet review: 0414719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BH] William W. Boone and G. Higman, An algebraic characterization of groups with soluble word problem, J. Austral. Math. Soc. 18 (1974), 41-53. MR 50 #10093. MR 357625
  • [H] G. Higman, Subgroups of finitely presented groups, Proc. Roy. Soc. Ser. A 262 (1961), 455-475. MR 24 #A152. MR 130286
  • [M] V. L. Murskiĭ, Isomorphic embeddability of semigroups with countable sets of defining relations in finitely defined semigroups, Mat. Zametki 1 (1967), 217-224 = Math. Notes 1 (1967), 145-149. MR 35 #1686. MR 210800
  • [S] Georege S. Sacerdote, On the Boone-Higman theorem and the conjugacy problem (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F15, 20F10, 02F47

Retrieve articles in all journals with MSC (1970): 20F15, 20F10, 02F47


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14131-6

American Mathematical Society